# SDR CALA2025100709742

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,204 hours, 24,625 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A550224
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN FLOORBEAM UPPER SURFACE HAS CORROSION SPOT  B.S. 380 LBL. 56".  REMOVED CORROSION ON CABIN FLOORBEAM UPPER SURFACE B.S. 380 LBL 56", AND ACCOMPLISHED REPAIR IAW REF. AAR-MIA ESR-WI#13-12756 REV. ORIGINAL.
